Wellposedness and Stability Results for the Navier-Stokes Equations in 𝐑 3
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 2, pp. 599-624.
@article{AIHPC_2009__26_2_599_0,
     author = {Chemin, Jean-Yves and Gallagher, Isabelle},
     title = {Wellposedness and {Stability} {Results} for the {Navier-Stokes} {Equations} in $\mathbf {R}^3$},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {599--624},
     publisher = {Elsevier},
     volume = {26},
     number = {2},
     year = {2009},
     doi = {10.1016/j.anihpc.2007.05.008},
     zbl = {1165.35038},
     mrnumber = {2504045},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2007.05.008/}
}
TY  - JOUR
AU  - Chemin, Jean-Yves
AU  - Gallagher, Isabelle
TI  - Wellposedness and Stability Results for the Navier-Stokes Equations in $\mathbf {R}^3$
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2009
DA  - 2009///
SP  - 599
EP  - 624
VL  - 26
IS  - 2
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2007.05.008/
UR  - https://zbmath.org/?q=an%3A1165.35038
UR  - https://www.ams.org/mathscinet-getitem?mr=2504045
UR  - https://doi.org/10.1016/j.anihpc.2007.05.008
DO  - 10.1016/j.anihpc.2007.05.008
LA  - en
ID  - AIHPC_2009__26_2_599_0
ER  - 
%0 Journal Article
%A Chemin, Jean-Yves
%A Gallagher, Isabelle
%T Wellposedness and Stability Results for the Navier-Stokes Equations in $\mathbf {R}^3$
%J Annales de l'I.H.P. Analyse non linéaire
%D 2009
%P 599-624
%V 26
%N 2
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2007.05.008
%R 10.1016/j.anihpc.2007.05.008
%G en
%F AIHPC_2009__26_2_599_0
Chemin, Jean-Yves; Gallagher, Isabelle. Wellposedness and Stability Results for the Navier-Stokes Equations in $\mathbf {R}^3$. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 2, pp. 599-624. doi : 10.1016/j.anihpc.2007.05.008. http://archive.numdam.org/articles/10.1016/j.anihpc.2007.05.008/

[1] Auscher P., Dubois S., Tchamitchian P., On the Stability of Global Solutions to Navier-Stokes Equations in the Space, Journal de Mathématiaques Pures et Appliquées 83 (2004) 673-697. | MR | Zbl

[2] Bahouri H., Chemin J.-Y., Gallagher I., Refined Hardy Inequalities, Annali di Scuola Normale di Pisa, Classe di Scienze, Serie V 5 (2006) 375-391. | Numdam | MR | Zbl

[3] Bahouri H., Gérard P., High Frequency Approximation of Solutions to Critical Nonlinear Wave Equations, American Journal of Mathematics 121 (1999) 131-175. | MR | Zbl

[4] M. Cannone, Y. Meyer, F. Planchon, Solutions autosimilaires des équations de Navier-Stokes, Séminaire “Équations aux Dérivées Partielles” de l'École polytechnique, Exposé VIII, 1993-1994. | Numdam | MR | Zbl

[5] Chemin J.-Y., Fluides Parfaits Incompressibles, Astérisque, vol. 230, 1995, English translation: J.-Y. Chemin, Perfect Incompressible Fluids, Oxford University Press, 1998. | MR | Zbl

[6] Chemin J.-Y., Théorèmes D'unicité Pour Le Système De Navier-Stokes Tridimensionnel, Journal d'Analyse Mathématique 77 (1999) 27-50. | MR | Zbl

[7] J.-Y. Chemin, Localization in Fourier space and Navier-Stokes system, in: Phase Space Analysis of Partial Differential Equations, Proceedings 2004, CRM series, Pubbl. Cent. Ric. Mat. Ennio Giorgi, Scuola Normale di Pisa, pp. 53-136. | MR | Zbl

[8] Chemin J.-Y., Gallagher I., On the Global Wellposedness of the 3-D Navier-Stokes Equations With Large Initial Data, Annales Scientifiques de l'École Normale Supérieure de Paris 39 (4) (2006) 679-698. | Numdam | MR | Zbl

[9] Foias C., Saut J.-C., Asymptotic Behaviour, as t, of Solutions of the Navier-Stokes Equations and Nonlinear Spectral Manifolds, Indiana Mathematical Journal 33 (3) (1984) 459-477. | MR | Zbl

[10] Fujita H., Kato T., On the Navier-Stokes Initial Value Problem I, Archive for Rational Mechanics and Analysis 16 (1964) 269-315. | MR | Zbl

[11] Gallagher I., The Tridimensional Navier-Stokes Equations With Almost Bidimensional Data: Stability, Uniqueness and Life Span, International Mathematical Research Notices 18 (1997) 919-935. | MR | Zbl

[12] Gallagher I., Profile Decomposition for the Navier-Stokes Equations, Bulletin de la Société Mathématique de France 129 (2001) 285-316. | Numdam | MR | Zbl

[13] Gallagher I., Iftimie D., Planchon F., Asymptotics and Stability for Global Solutions to the Navier-Stokes Equations, Annales de l'Institut Fourier 53 (5) (2003) 1387-1424. | Numdam | MR | Zbl

[14] Gérard P., Description Du Défaut De Compacité De L'injection De Sobolev, ESAIM Contrôle Optimal et Calcul des Variations 3 (1998) 213-233. | Numdam | MR | Zbl

[15] Giga Y., Miyakawa T., Solutions in L r of the Navier-Stokes Initial Value Problem, Archive for Rational Mechanics and Analysis 89 (3) (1985) 267-281. | MR | Zbl

[16] Iftimie D., The 3D Navier-Stokes Equations Seen as a Perturbation of the 2D Navier-Stokes Equations, Bulletin de la Société Mathématique de France 127 (1999) 473-517. | Numdam | MR | Zbl

[17] Kato T., Strong L p Solutions of the Navier-Stokes Equations in R m With Applications to Weak Solutions, Mathematische Zeitschrift 187 (1984) 471-480. | MR | Zbl

[18] Koch H., Tataru D., Well-Posedness for the Navier-Stokes Equations, Advances in Mathematics 157 (2001) 22-35. | MR | Zbl

[19] Ladyzhenskaya O., The Mathematical Theory of Viscous Incompressible Flow, Mathematics and its Applications, vol. 2, Second English edition, revised and enlarged, Gordon and Breach, Science Publishers, New York-London-Paris, 1969, xviii+224 pp. | MR | Zbl

[20] Leibovich S., Mahalov A., Titi E., Invariant Helical Subspaces for the Navier-Stokes Equations, Archive for Rational Mechanics and Analysis 112 (3) (1990) 193-222. | MR | Zbl

[21] Lemarié-Rieusset P.-G., Recent Developments in the Navier-Stokes Problem, Research Notes in Mathematics, vol. 431, Chapman & Hall/CRC, 2002. | MR | Zbl

[22] Leray J., Essai Sur Le Mouvement D'un Liquide Visqueux Emplissant L'espace, Acta Matematica 63 (1933) 193-248. | JFM | MR

[23] Ponce G., Racke R., Sideris T., Titi E., Global Stability of Large Solutions to the 3D Navier-Stokes Equations, Communitacions in Mathematical Physics 159 (1994). | MR | Zbl

[24] Ukhovskii M., Iudovich V., Axially Symmetric Flows of Ideal and Viscous Fluids Filling the Whole Space, Prikladnaya Matematika i Mekhanika 32 (1968) 59-69, (in Russian); translated as, Journal of Applied Mathematics and Mechanics 32 (1968) 52-61. | MR | Zbl

Cited by Sources: